# SDR 2005FA0001345

- Difficulty date: September 20, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Engine: Cfmint CFM565A3
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Liner
- Part number: 1968M63G11
- Part serial: GGMTY758
- Condition: Destroyed
- Location: Fuel Nozzle
- Part time: 19,566 hours
- Component: Combustion Cham
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CORE MAJOR MODULE 02 X 31733 WAS REMOVED FROM ESN 731433 FOR COMBUSTOR DISTRESS.  THIS WAS CONFIRMED ON EXPOSURE AT REPAIR STATION, WHERE SIGNIFICANT BURNING AND BURN THROUGH ON THE OUTER LINER WAS SEEN IN LINE WITH FUEL NOZZLE N-DEGREE 15.  THE COMBUSTION CHAMBER WAS PERVIOUSLY REPAIRED AND IS WITH MFG FOR INVESTIGATION.  (K)
